DSpace university logo mark
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > 020 経済学部・経済学研究科 > 020 紀要 > 經營と經濟 > 第88巻 第4号 >


ファイル 記述 サイズフォーマット
keizai88_4_55.pdf116.27 kBAdobe PDF本文ファイル

タイトル: Hamilton=Slutsky(1990)定理5の証明
その他のタイトル: On the Proof of Theorem 5 in Hamilton = Slutsky (1990)
著者: 村田, 省三
著者(別表記) : Murata, Shozo
発行日: 2009年 3月25日
引用: 經營と經濟. 2009, 88(4), p.55-64
抄録: In this paper we consider the location and the curvature of isoprofit curve in duopoly games under some conditions on derivatives of profit functions. If profit functions of both firms are twice continuously differentiable and some other second order conditions over delivatives are fully satisfied, theorem 5 in Hamilton=Sltsky(1990) is still to be valid. Amir condition is not sufficient for the proof of therem 5.
キーワード: Amir Condition / Convexity of equiprofit curve / best reply curve / Cournot=Nash Equilibria
URI: http://hdl.handle.net/10069/21843
ISSN: 02869101
資料タイプ: Departmental Bulletin Paper
原稿種類: publisher
出現コレクション:第88巻 第4号

引用URI : http://hdl.handle.net/10069/21843



Valid XHTML 1.0! Copyright © 2006-2015 長崎大学附属図書館 - お問い合わせ Powerd by DSpace